Alert archive / Delaware / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 22, 2013, 1:22 AM EDT for Sussex County, Delaware. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2013, 1:22 AM EDT (05:22 UTC)
- Expired
- Aug 22, 2013, 3:15 AM EDT
- In force
- 113 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 27 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 5.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
605
WWUS81 KPHI 220522
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
122 AM EDT THU AUG 22 2013
DEZ003-004-220715-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
122 AM EDT THU AUG 22 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUSSEX COUNTY...
AT 115 AM EDT...A STRONG THUNDERSTORM WAS NEAR HEBRON...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO AROUND 35 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY
RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON
ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES
ON SMALL STREAMS AND CREEKS AND CAUSE PONDING OF WATER IN FIELDS.
THIS STORM WILL BE NEAR DELMAR...AND BETHEL AROUND 130 AM...LAUREL
AROUND 145 AM...SYCAMORE...SYCAMORE...GUMBORO...AND GUMBORO AROUND
200 AM...GEORGETOWN AROUND 215 AM...MILLSBORO AND DAGSBORO AROUND 230
AM.
LAT...LON 3845 7567 3846 7570 3857 7571 3881 7517
3879 7515 3879 7511 3881 7510 3880 7508
3860 7504 3859 7505 3851 7504 3845 7505
3845 7552
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 22, 12:36 AM EDT, 46 minutes earlier.
Area forecast discussion, Aug 22, 12:36 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1236 AM EDT THU AUG 22 2013 .SYNOPSIS... HIGH PRESSURE WILL MOVE OFFSHORE TONIGHT. AS IT DOES, A COLD FRONT WILL APPROACH THE REGION FROM THE WEST AND CROSS THE AREA THURSDAY NIGHT INTO FRIDAY. A LARGE AREA OF HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHWEST ON FRIDAY, SLIDING OVER OUR REGION THROUGH THE WEEKEND AND THEN MOVING TO OUR SOUTH ON MONDAY. ANOTHER COLD FRONT WILL APPROACH AND THEN MOVE THROUGH OUR AREA TUESDAY OR WEDNESDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... MOISTURE WILL CONTINUE TO INCREASE THROUGH THE OVERNIGHT HOURS ACROSS THE REGION IN THE SOUTH TO SOUTHWEST FLOW ON THE BACKSIDE OF THE HIGH SINKING TO OUR SOUTHEAST. A SHORT WAVE HAS MOVED INTO NORTHERN NEW JERSEY BUT CONDITIONS THERE ARE DRIER AND ONLY AN ISOLATED SHOWER MAY DEVELOP OVER THE NEXT FEW HOURS. ANOTHER SHORTWAVE IS ROTATING THROUGH VIRGINIA/EASTERN MARYLAND/SOUTHERN DELAWARE TONIGHT. THIS SHORTWAVE HAS SHOWERS AND THUNDERSTORMS ASSOCIATED WITH IT. THESE STORMS ARE MOVING TO THE NORTHEAST AND SHOULD MOVE INTO EXTREME SOUTHERN NEW JERSEY OVER THE NEXT COUPLE OF HOURS. SOME BRIEF HEAVY RAIN ALONG WITH PLENTY OF LIGHTNING HAVE BEEN REPORTED AND WILL CONTINUE ALONG THE PATH OF THESE STORMS. A FEW WIND GUSTS MAY OCCUR OTHERWISE, SOME INCREASE IN MID TO HIGH LEVEL CLOUDS IS EXPECTED AS THE MID LEVEL MOISTURE PLUME GETS PULLED A BIT FARTHER NORTH AHEAD OF THE INCOMING UPPER-LEVEL TROUGH. THE WINDS WILL BE LIGHT ONCE AGAIN, AND THEREFORE WITH THE DEEPER MOISTURE AROUND SOME FOG IS POSSIBLE. THE LATEST THINKING IS THAT THE MID TO HIGH LEVEL CLOUDS WILL HELP TEMPER THE FOG FORMATION OVERALL, ESPECIALLY IN SOUTHERN AREAS, BUT PATCHY FOG WILL REMAIN POSSIBLE INTO THIS MORNING. THEREFORE WE OPTED TO LEAVE OUT A MENTION FOR NOW. AS FOR LOW TEMPERATURES, WE USED MOSTLY AN EVEN GFS/NAM MOS BLEND. THE HOURLY GRIDS INCORPORATED THE LAMP/LAV GUIDANCE, ESPECIALLY THOUGH THIS EVENING, TO HELP ASSIST WITH TRENDS. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 AM FRIDAY/... A COUPLE OF FEATURES TO TRACK FOR THURSDAY, WHICH INCLUDE A SHEARING UPPER-LEVEL TROUGH AND AN INCOMING COLD FRONT. THE COLD FRONT IS BEING DRIVEN SOUTHEASTWARD BY AN UPPER-LEVEL TROUGH SLIDING ACROSS SOUTHEASTERN CANADA. AS THE INITIAL WEAKENING UPPER-LEVEL TROUGH MOVES OVERHEAD, A PRE-FRONTAL SURFACE TROUGH SHOULD BE IN PLACE AS THE WINDS ABOVE THE SURFACE TURN MORE WESTERLY. THIS FEATURE MAY HELP TO FOCUS A FEW SHOWERS AND THUNDER IN THE MORNING, ALTHOUGH THE EXTENT OF THIS CARRIES LOWER CONFIDENCE. IT DOES APPEAR THAT AS THE UPPER-LEVEL TROUGH LINGERS OVER THE AREA WITH THE PRE-FRONTAL TROUGH IN PLACE, SHOWERS AND SOME THUNDERSTORMS SHOULD BE FOCUSED MORE ALONG IT DURING THE MIDDAY AND AFTERNOON HOURS. THERE IS A PLUME OF DEEPER MOISTURE IN PLACE WITH THIS, AS PW VALUES ARE FORECAST TO BE IN THE 1.5-2.0 INCHES RANGE. THE ASSOCIATED LOW-LEVEL MOISTURE CONVERGENCE WITH THE SURFACE TROUGH SHOULD RESULT IN AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS. THIS ACTIVITY MAY HOLD INLAND FOR AWHILE BEFORE SPREADING TO THE COAST BY LATER IN THE AFTERNOON. WE MAINTAINED CHC POPS DURING THE DAY AS HIGHER COVERAGE IS SOMEWHAT UNCERTAIN. WE ARE NOT EXPECTING WIDESPREAD HEAVY RAIN, HOWEVER GIVEN THE DEEPER MOISTURE LOCAL DOWNPOURS CAN BE EXPECTED. A FEW THUNDERSTORMS COULD BE LOCALLY STRONG, HOWEVER THE LACK OF STEEPER MID LEVEL LAPSE RATES, STRONGER LOW-LEVEL FLOW AND VERTICAL SHEAR SHOULD KEEP THE SEVERE THUNDERSTORM THREAT ON THE LOW SIDE. THE BETTER CHC OF SOME SEVERE STORMS LOOKS TO BE NORTHWEST OF OUR CWA WHERE THERE IS SOME STRONGER FLOW CLOSER TO THE COLD FRONT. AS FOR HIGH TEMPERATURES, WE USED A 50/50 BLEND OF THE GFS/NAM MOS WITH SOME TWEAKS. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... THE EXTENDD PD BEGINS WITH SOME ISOLD OR SCT SHWRS OR TSTMS PSBL AS THE AFOREMENTIONED CDFNT WORKS ITS WAY ACRS THE REGION. PRECIP CHCS WHICH ARE FAIRLY LOW OVERALL, SHUD DECREASE AS THU EVE TURNS INTO THU NIGHT. BY FRI AM, THE FRONT WILL BE OFF THE COAST AND A LARGE AREA OF HIGH PRESSURE WILL BUILD INTO THE GRTLKS AREA FROM CANADA. ALL OF THE MDL FCSTS ARE DRY FOR FRI, EXCEPT FOR THE ECMWF WHICH STALLS THE FRONT TO THE S AND KEEPS SOME MOISTURE OVER MAINLY SRN AND ERN PORTIONS OF THE AREA. CONFIDENCE IS LOW ON WHICH SOLN IS CORRECT. THE PREPONDERANCE OF SOLNS GOES DRY, BUT WHEN THE ECMWF IS ALONE, IT CAN NOT BE IGNORED IN MOST CASES, SO FOR NOW, WILL JUST KEEP SOME LOW POPS ACRS MAINLY SRN AREAS. THEN, AS THE HIGH BUILDS S AND E, FRI NIGHT THRU THE WEEKEND LOOKS DRY AND SPECTACULAR WITH PLEASANT TEMPS AND LOW HUMIDITY VALUES. THEN, EARLY NEXT WEEK, A FRONT WILL AFFECT THE REGION. THE GFS SHOWS THE FRONT TUE OR WED, THE ECMWF, SAYS IT COULD BE AS EARLY AS LATER MON. FOR NOW, WILL JUST CARRY LOW POPS UNTIL THERE IS BETTER AGREEMENT. TEMPS LOOK TO BE AT OR SLIGHTLY BELOW NRML THRU THE WEEKEND. THEY WILL RISE TO ABV NRML VALUES ERLY NEXT WEEK AS SWLY FLOW RETURNS AS THE HIGH MOVES OFF THE CST. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT....AN ISOLATED SHOWER OR THUNDERSTORM POSSIBLE THIS EVENING SOUTH AND WEST OF KILG, THEN A FEW SHOWERS OR A THUNDERSTORM POSSIBLE LATE TONIGHT ESPECIALLY WEST AND SOUTH OF KPNE. OUR CONFIDENCE IS ON THE LOW SIDE REGARDING THE TIMING AND COVERAGE OF ANY SHOWERS/THUNDER ESPECIALLY LATE. THERE MAY ALSO BE PATCHY LOW CLOUDS/FOG, HOWEVER AN INCREASE IN MID/HIGH CLOUDS SHOULD KEEP THIS LOCALIZED. SOUTHWESTERLY WINDS AROUND 5 KNOTS, BECOMING LIGHT AND VARIABLE AT MANY OF THE TERMINALS. THURSDAY...VFR. HOWEVER, SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED TO BE ON THE INCREASE, WHICH WILL RESULT IN TIMES OF MVFR OR LOWER CONDITIONS. THE GREATEST COVERAGE SHOULD BE IN THE AFTERNOON, ALTHOUGH THERE IS LOWER CONFIDENCE REGARDING COVERAGE OF ANY ACTIVITY IN THE MORNING. THEREFORE, USED VCSH FOR NOW WITH NO THUNDER INCLUDED JUST YET. SOUTHWESTERLY WINDS INCREASING TO NEAR 10 KNOTS. OUTLOOK... THU NIGHT...MAINLY VFR CONDITIONS EXPECTED. MVFR OR LOWER CONDITIONS POSSIBLE IN ISOLD TO SCT SHWRS AND TSRA, MAINLY DURING THE EVENING HOURS. SW WINDS BECOMING MORE W LATE AND THEN NW BY MRNG WITH CFP EXPECTED. SPEEDS ARE EXPECTED TO BE LESS THAN 10 KNOTS. FRI THROUGH SUN...MVFR CONDITIONS POSSIBLE EARLY ON FRIDAY. OTHERWISE, VFR CONDITIONS ARE EXPECTED THROUGH THE WEEKEND. LIGHT AND VARIABLE WINDS DURING THE OVERNIGHT HOURS. NW TO N WINDS EXPECTED WITH SPEEDS GENERALLY LESS THAN 10 KNOTS. && .MARINE... HIGH PRESSURE WILL CONTINUE TO SHIFT TO OUR EAST, GIVING WAY TO AN UPPER-LEVEL LOW THAT WILL GRADUALLY SHEAR OUT AS IT SHIFTS EASTWARD THROUGH THURSDAY. A SOUTHERLY FLOW WILL BE MAINTAINED AHEAD OF THIS FEATURE AND ALSO AHEAD OF A COLD FRONT THURSDAY. DESPITE A BIT OF AN INCREASE IN THE WINDS THURSDAY, THE CONDITIONS ARE ANTICIPATED TO REMAIN WELL BELOW SMALL CRAFT ADVISORY CRITERIA. SOME THUNDERSTORMS THOUGH THURSDAY COULD PRODUCE LOCALLY GUSTY WINDS. OUTLOOK... SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE OUTLOOK PERIOD. A COLD FRONT WILL BRING ISOLD TO SCT SHWRS AND TSTMS WITH LOCALLY GUSTY WINDS THURSDAY NIGHT INTO FRIDAY MORNING. THERE MAY BE SOME HIGHER GUSTS WITH THE FRONTAL PASSAGE AND BEHIND IT BUT WE ARE NOT EXPECTING SMALL CRAFT ADVISORY CONDITIONS TO BE MET. WINDS WILL SHIFT TO THE W AND EVENTUALLY NW BEHIND THE CFP. WINDS WILL EVENTUALLY BECOME MORE NORTHEAST THROUGH THE WEEKEND. SEAS WILL GENERALLY BE AROUND 2 TO 4 FEET THROUGH THE PERIOD ON THE OCEAN AND AROUND 1 TO 2 FEET IN THE DELAWARE BAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...NIERENBERG NEAR TERM...GORSE/HEAVENER/MEOLA SHORT TERM...GORSE LONG TERM...NIERENBERG AVIATION...GORSE/HEAVENER/NIERENBERG MARINE...GORSE/NIERENBERG
Hazardous weather outlook, Aug 21, 3:59 PM EDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 359 PM EDT WED AUG 21 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-222000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 359 PM EDT WED AUG 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-222000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 359 PM EDT WED AUG 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 22, 12:05 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 AM EDT THU AUG 22 2013
DEZ003-004-MDZ019-020-220600-
CAROLINE MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-TALBOT MD-
1205 AM EDT THU AUG 22 2013
...SHOWERS AND WIDELY SCATTERED THUNDERSTORMS WILL AFFECT
SOUTHEASTERN TALBOT...SOUTHERN CAROLINE AND SUSSEX COUNTIES...
AN AREA OF SHOWERS AND THUNDERSTORMS WILL BE MOVING INTO
PORTIONS OF CAROLINE...SUSSEX AND TALBOT COUNTIES OVERNIGHT. THE
PRECIPITATION WAS GENERALLY MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS.
CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY
RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS.
LAT...LON 3845 7567 3846 7570 3863 7571 3868 7576
3869 7589 3866 7595 3857 7602 3859 7612
3864 7618 3866 7617 3867 7621 3867 7620
3884 7572 3884 7556 3895 7540 3895 7533
3881 7518 3880 7508 3846 7504
TFGSpecial weather statement, Aug 22, 1:22 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
122 AM EDT THU AUG 22 2013
DEZ003-004-220715-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
122 AM EDT THU AUG 22 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUSSEX COUNTY...
AT 115 AM EDT...A STRONG THUNDERSTORM WAS NEAR HEBRON...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO AROUND 35 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY
RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON
ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES
ON SMALL STREAMS AND CREEKS AND CAUSE PONDING OF WATER IN FIELDS.
THIS STORM WILL BE NEAR DELMAR...AND BETHEL AROUND 130 AM...LAUREL
AROUND 145 AM...SYCAMORE...SYCAMORE...GUMBORO...AND GUMBORO AROUND
200 AM...GEORGETOWN AROUND 215 AM...MILLSBORO AND DAGSBORO AROUND 230
AM.
LAT...LON 3845 7567 3846 7570 3857 7571 3881 7517
3879 7515 3879 7511 3881 7510 3880 7508
3860 7504 3859 7505 3851 7504 3845 7505
3845 7552
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 7:24 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Somerset | 66 min |
| Aug 22, 7:48 AM EDT | Areal Flood Advisory | PHI | Burlington, Mercer | 117 min |
| Aug 22, 8:28 AM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 62 min |
| Aug 22, 8:59 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 2 hr |
| Aug 22, 10:10 AM EDT | Flash Flood Warning | PHI | Hunterdon, Morris, Somerset | 5 hr |
| Aug 22, 11:27 AM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 2 hr |
| Aug 22, 12:18 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset | 4 hr |
| Aug 22, 12:37 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Somerset | 4 hr |
| Aug 22, 1:20 PM EDT | Flash Flood Warning | PHI | Mercer, Middlesex, Somerset | 4 hr |
| Aug 22, 1:28 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Mercer | 4 hr |
| Aug 22, 1:39 PM EDT | Special Weather Statement | PHI | Monmouth | 81 min |
| Aug 22, 1:41 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth | 4 hr |
| Aug 22, 2:06 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Monmouth, Ocean | 4 hr |
| Aug 22, 3:03 PM EDT | Areal Flood Warning | PHI | Hunterdon, Somerset | 8 hr |
| Aug 22, 3:23 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 97 min |
| Aug 22, 3:46 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 89 min |
| Aug 22, 3:47 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 4 hr |
| Aug 22, 4:26 PM EDT | Special Weather Statement | PHI | Atlantic | 94 min |
| Aug 22, 4:42 PM EDT | Special Marine Warning | PHI | 93 min | |
| Aug 22, 5:16 PM EDT | Special Weather Statement | PHI | Warren | 89 min |
| Aug 22, 6:43 PM EDT | Special Weather Statement | PHI | Cape May | 92 min |
| Aug 22, 6:53 PM EDT | Special Marine Warning | PHI | 97 min | |
| Aug 22, 5:47 AM EDT | Special Weather Statement | PHI | Monroe | 88 min |
| Aug 22, 4:33 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Northampton | 57 min |
| Aug 22, 12:05 AM EDT | Special Weather Statement | PHI | Sussex | 115 min |
| Aug 22, 8:32 AM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Aug 22, 5:19 PM EDT | Special Weather Statement | PHI | Kent | 86 min |
| Aug 22, 4:32 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's | 88 min |
| Aug 22, 4:34 PM EDT | Special Weather Statement | PHI | Kent | 56 min |
Nearby
Special Weather Statements in Delaware, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.